# SDR FDEA201112155308

- Difficulty date: December 15, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,915 hours, 10,198 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53278422202
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT FR 60 TO 59 SEAT TRACK HAS WEAR DAMAGE ON SCALLOP.  SEAT TRACK WAS FOUND TO BE OUT OF LIMITS. R & R SECTION OF SEAT TRACK IAW SRM 51-72-10 AND 53-10-16, PG 207/208.
